# SDR HNAA0400032

- Difficulty date: March 28, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 24,139 hours, 27,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85320686101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIP AT PAX DOOR ENTERANCE WAY IS CORRODED ENTIRE LENGTH OF FLANGE, R&R AIRSTAIR DOOR THRESHOLD
